# SDR DALA2025072905685

- Difficulty date: July 29, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 63,980 hours, 33,679 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Structure
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3114 FOUND LAMINATE DAMAGED IN FWD GALLEY. CORRECTIVE ACTION: REPLACED LAMINATE IN FWD GALLEY PER A319 AMM 25-31. (1112868).
